MAUDE Adverse Event Report: CORDIS US CORP MYNX CONTROL; DEVICE, HEMOSTASIS, VASCULAR

CORDIS US CORP MYNX CONTROL; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number MX5060
Medical Device Problem Code Therapy Delivered to Incorrect Body Area (1508)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot: f2601504 presented no issues during the manufacturing process that can be related to the reported event.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, it appears there was a partial intravascular deployment when using a 5f mynx control vascular closure device (vcd).The device is not being returned for evaluation.
 
Additional Manufacturer Narrative
As reported, it appears there was a partial intravascular deployment when using a 5f mynx control vascular closure device (vcd).Additional information was requested but not provided.The device was not returned for analysis.A product history record (phr) review of lot f2601504 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported event of ¿sealant inaccurate placement (intravascular)¿ could not be observed as the device was not returned for analysis and procedural images were not provided.The exact cause of the issue experienced by the customer could not be determined.Based on the limited information available for review, vessel characteristics (which were not provided) and procedural/handling factors may have contributed to the intravascular deployment reported since a lesion/stenosis at the access site may prevent proper placement of the balloon, resulting in improper placement of the sealant.Although not intended as a mitigation of risk, the information for safety within the instructions for use (ifu) is provided in the product¿s labeling with the intent to make the user aware of the risks.As stated in the ifu, ¿the safety and effectiveness of mynx have not been established in the following patient populations: patients with clinically significant peripheral vascular disease in the vicinity of the puncture.¿ as warned in the ifu, ¿in addition to the complications noted in the mynx clinical trial, the following potential complications, which may be related to the endovascular procedure or the vascular closure, may occur: allergic reaction, ecchymosis, superficial vein thrombosis, foreign body/local reaction, retroperitoneal bleed, vessel occlusion, pulmonary embolism, or death.¿ additionally, the ifu states, ¿while maintaining tension press button #1 until it is fully aligned with the handle, and the clock symbol is visible in the tension indicator window.This deploys and compresses the sealant against the arteriotomy.¿ neither the phr review, nor the available information suggests that the reported failure could be related to the design or manufacturing process of the unit.Therefore, no corrective/preventive actions will be taken at this time.

Brand Name
MYNX CONTROL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
CORDIS US CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara, CA 95054
7863138372
MDR Report Key24586584
Report Number3004939290-2026-00273
Device Sequence Number20264889
Product Code MGB
UDI-Device Identifier20862028000424
UDI-Public(01)20862028000424(17)280115(10)F2601504
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P040044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX5060
Device Lot NumberF2601504
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer04/12/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown